you might be using too high of a dose? like any gear i start low and slowly increase. i injected 12ius of serostim once and couldnt close my hand it hurt so bad. the sides will subside but if its instant maybe dose is too high?
I have a scale that’s used to measure spices for making sausage. Maybe it can weight my sausage. Would have to be soft of course. Don’t think it’ll stay on the scale hard lol
Interesting. Im currently running around 4 IUs a day, didn’t think it would be too much of a starting dose.
4iu is pretty high starting dose if its pharma. if its UG gh then 3 or 4iu is the standard dose and typically I dont feel sides for week. but if you are using pharma, well ya you will feel the sides right away because of its quality. however as people stated in the thread they will subside. if it becomes too much then take it down an iu. either way you are getting the full benefits of gh IMHO
Thanks for the info. The sides aren’t horrendous, and i know its proof the GH is good, its just kind of annoying. I wish I could get a hold of pharma grade, its a bit above my price range.